MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN XLPE PS INSERT SZ 1-2 13MM; PRSTHSIS,KNEE,PATELLOFMOROTIBIAL,SMI-CNSTRAIND,CMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LGN XLPE PS INSERT SZ 1-2 13MM; PRSTHSIS,KNEE,PATELLOFMOROTIBIAL,SMI-CNSTRAIND,CMENTED, POLYMER/METAL
Catalog Number 71453243
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient jumped the post on the insert, and it stayed out.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and no clinically relevant documentation was provided, therefore, a thorough medical investigation could not be performed.The root cause of the event remains unknown and the patient impact beyond the reported revision and an expected brief convalescence period cannot be determined.Should additional information be provided, the clinical/medical task may be re-evaluated.A review of complaint history on the listed part revealed no prior complaints for the listed batch with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LGN XLPE PS INSERT SZ 1-2 13MM
Common Device Name
PRSTHSIS,KNEE,PATELLOFMOROTIBIAL,SMI-CNSTRAIND,CMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7921059
Report Number1020279-2018-01936
Device Sequence Number1484661
Product Code JWH
UDI-Device Identifier00885556255933
UDI-Public00885556255933
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue Number71453243
Device Lot Number15JM03961
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date09/29/2018
Supplement Report FDA Received Date12/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;